MAUDE Adverse Event Report: BD CARIBE LTD. NEEDLE SPINAL S/SU 22GA 3-1/2IN QUINCKE; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. NEEDLE SPINAL S/SU 22GA 3-1/2IN QUINCKE; ANESTHESIA CONDUCTION NEEDLE
Catalog Number 405181
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that defected catheter was found before use with a needle spinal s/su 22ga 3-1/2 in quincke.The following information was provided by the initial reporter, "stylet was longer than the needle.".
 
Event or Problem Description
It was reported that defected catheter was found before use with a needle spinal s/su 22ga 3-1/2in quincke.The following information was provided by the initial reporter, "stylet was longer than the needle.".
 
Additional Manufacturer Narrative
Investigation: bd has been provided with a sample for catalog 405181 lot 8305709 to investigate for this record.The sample was received open from the sealed blister and included all assembly components, such as a blister package, needle/stylet and shield.The needle/stylet has an excessive stylet protrude.As a result, bd was able to verify the reported issue.At investigation, the condition was related to a mechanical failure regarding the platina, in which it allows movement of cannula/stylet during the molding process.A corrective action regarding the platina was completed on february 2019.Dhr was performed and review of instrument calibration documented on the in process and final quality records were found within their calibration due date.

Brand Name
NEEDLE SPINAL S/SU 22GA 3-1/2IN QUINCKE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key8781044
Report Number2618282-2019-00222
Device Sequence Number16653582
Product Code BSP
UDI-Device Identifier30382904051816
UDI-Public30382904051816
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number405181
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer06/20/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;